Journal article icon

Journal article

HLA COMPLEX AND THE IMMUNE-RESPONSE TO INFLUENZA-VIRUS

Publication status:
Published

Actions


Authors


Journal:
QUARTERLY JOURNAL OF MEDICINE
Volume:
47
Issue:
188
Pages:
574-574
Publication date:
1978-01-01
ISSN:
0033-5622
URN:
uuid:52c6bac5-5727-495f-9f7f-7c608820c04c
Source identifiers:
41677
Local pid:
pubs:41677

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP